| Catalog Number |
5921018235 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing conducted at the user facility the device would not inflate.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Update: b5, d9, h3, h6.Device evaluation: follow-up report submitted to document the device evaluation results.
Event or Problem Description
No new information.